MathSciNet Relay Station
MathSciNet bibliographic data
MR2370365 35Q55
Fibich, Gadi; Gavish, Nir; Wang, Xiao-Ping Singular ring solutions of critical and supercritical nonlinear Schrödinger equations. Phys. D 231 (2007), no. 1, 55–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement